# SDR UALA2012061203233

- Difficulty date: June 11, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 59,644 hours, 22,478 cycles
- Engine: Iae V2527A5
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Gouged
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 86 SUPPORT FOR TAILCONE IS GOUGED.  REPLACED LOWER FRAME SUPPORT. MAJOR REPAIR
